# SDR IXXA20220929002

- Difficulty date: May 7, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part number: 8506116
- Part serial: ACAJ8UG9
- Condition: Cut
- Location: Zone 200
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO ROLLER TRAY AT RBL 30.0 IS CUT REF AMES N/R 147534-0200-0042
